Direct integral decompositions and multiplicities for induced representations of nilpotnet Lie groups

Frederick Greenleaf, L Corwin, G Grelaud

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)549-583
JournalTransactions of the American Mathematical Society
Volume304
StatePublished - 1987

Cite this

Direct integral decompositions and multiplicities for induced representations of nilpotnet Lie groups. / Greenleaf, Frederick; Corwin, L; Grelaud, G.

In: Transactions of the American Mathematical Society, Vol. 304, 1987, p. 549-583.

Research output: Contribution to journalArticle

@article{4d95335e1deb4a52a9bb873eed09aaf5,
title = "Direct integral decompositions and multiplicities for induced representations of nilpotnet Lie groups",
author = "Frederick Greenleaf and L Corwin and G Grelaud",
year = "1987",
language = "English (US)",
volume = "304",
pages = "549--583",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Direct integral decompositions and multiplicities for induced representations of nilpotnet Lie groups

AU - Greenleaf, Frederick

AU - Corwin, L

AU - Grelaud, G

PY - 1987

Y1 - 1987

M3 - Article

VL - 304

SP - 549

EP - 583

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

ER -